Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Brangesian spaces in $H^p(\mathbf{T}^2)$


Author: D. A. Redett
Journal: Proc. Amer. Math. Soc. 133 (2005), 2689-2695
MSC (2000): Primary 47A15; Secondary 46E30
DOI: https://doi.org/10.1090/S0002-9939-05-07833-0
Published electronically: March 22, 2005
MathSciNet review: 2146215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we characterize certain algebraic subspaces of $H^p(\mathbf{T}^2)$ extending D. Singh's $H^2(\mathbf{T}^2)$result.


References [Enhancements On Off] (What's this?)

  • 1. V. Mandrekar, The validity of Beurling theorems in polydiscs, Proc. Amer. Math. Soc., 103 (1988), 145-148. MR 0938659 (90c:32008)
  • 2. D. A. Redett, ``Beurling Type'' Subspaces of $L^p(\mathbf{T}^2)$ and $H^p(\mathbf{T}^2)$, Proc. Amer. Math. Soc., 133 no. 4 (2005), 1151-1156.
  • 3. W. Rudin, Function theory in polydiscs, Benjamin, New York, 1969. MR 0255841 (41:501)
  • 4. Dinesh Singh, Brangesian spaces in the polydisk, Proc. Amer. Math. Soc., 110 no.4 (1990), 971-977. MR 1028289 (91c:46038)
  • 5. Dinesh Singh and Sanjeev Agrawal, DeBranges Spaces Contained in some Banach Spaces of Analytic Functions, Illinois Journal of Math., 39 no. 3(1995), 351-357. MR 1339831 (96d:46021)
  • 6. M. Slocinski, On Wold-type decomposition of a pair of commuting isometries, Ann. Polon. Math., 37 (1980), 255-262. MR 0587496 (83e:47031)
  • 7. Alberto Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, 1986. MR 0869816 (88e:42001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 46E30

Retrieve articles in all journals with MSC (2000): 47A15, 46E30


Additional Information

D. A. Redett
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Email: redett@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07833-0
Received by editor(s): October 28, 2003
Received by editor(s) in revised form: April 27, 2004
Published electronically: March 22, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society